Alert archive / Georgia / Tornado Warnings in 2008
Tornado Warning 45, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Oct 9, 2008, 11:19 AM EDT for Clinch County, Echols County, Ware County, Georgia. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 9, 2008, 11:19 AM EDT (15:19 UTC)
- Expired
- Oct 9, 2008, 11:45 AM EDT
- In force
- 26 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Clinch County, GA, Echols County, GA, Ware County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 9, 11:43 AM EDT | HAIL 1.75 | 7 N Fargo, GA | GOLF BALL SIZE HAIL REPORTED NORTH OF FARGO. |
| Oct 9, 11:43 AM EDT | TORNADO | 7 N Fargo, GA | TORNADO SPOTTED NORTH OF FARGO. TREES REPORTED SNAPPED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 9, 10:57 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 3.3 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 223 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 933 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KJAX 091519
TORJAX
GAC065-101-299-091545-
/O.NEW.KJAX.TO.W.0045.081009T1519Z-081009T1545Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1119 AM EDT THU OCT 9 2008
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN CLINCH COUNTY IN SOUTHEAST GEORGIA
SOUTHERN WARE COUNTY IN SOUTHEAST GEORGIA
EASTERN ECHOLS COUNTY IN SOUTHEAST GEORGIA
* UNTIL 1145 AM EDT
* AT 1118 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES
NORTHWEST OF FARGO...MOVING EAST NEAR 20 MPH.
* THE TORNADO WILL BE NEAR...
THE FARGO HIGHWAY NORTH OF FARGO THROUGH 1140 AM EDT.
DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3088 8254 3092 8242 3080 8241 3079 8236
3072 8234 3065 8266 3083 8272
TIME...MOT...LOC 1518Z 254DEG 15KT 3077 8258
$$
SANDRIK3 follow-up statements
000
WWUS52 KJAX 091532
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1132 AM EDT THU OCT 9 2008
GAC065-101-299-091545-
/O.CON.KJAX.TO.W.0045.000000T0000Z-081009T1545Z/
CLINCH GA-WARE GA-ECHOLS GA-
1131 AM EDT THU OCT 9 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 AM EDT FOR EXTREME
EASTERN ECHOLS...SOUTHERN WARE AND EASTERN CLINCH COUNTIES...
AT 1131 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 6 MILES NORTH OF
FARGO...MOVING EAST NEAR 20 MPH.
THE TORNADO WILL MOVE OVER THE FARGO HIGHWAY NEAR COLON OR ABOUT 6
TO 7 MILES NORTH OF FARGO.
DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3085 8267 3088 8254 3092 8242 3082 8241
3080 8241 3079 8239 3078 8237 3072 8234
3066 8261
TIME...MOT...LOC 1531Z 254DEG 15KT 3078 8252
$$
SANDRIK000
WWUS52 KJAX 091536
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1136 AM EDT THU OCT 9 2008
GAC101-091546-
/O.CAN.KJAX.TO.W.0045.000000T0000Z-081009T1545Z/
ECHOLS GA-
1136 AM EDT THU OCT 9 2008
...THE TORNADO WARNING FOR EXTREME EASTERN ECHOLS COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT
THURSDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3087 8261 3087 8259 3092 8242 3083 8241
3080 8241 3079 8239 3076 8238 3072 8234
3068 8253
TIME...MOT...LOC 1536Z 254DEG 15KT 3079 8250
$$
GAC065-299-091545-
/O.CON.KJAX.TO.W.0045.000000T0000Z-081009T1545Z/
CLINCH GA-WARE GA-
1136 AM EDT THU OCT 9 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 AM EDT FOR SOUTHERN
WARE AND EASTERN CLINCH COUNTIES...
AT 1136 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED OVER EASTERN CLINCH
COUNTY NEAR WILLIAMSBURG...OR 7 MILES NORTH OF FARGO...MOVING EAST
NEAR 20 MPH.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT
THURSDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.
LAT...LON 3087 8261 3087 8259 3092 8242 3083 8241
3080 8241 3079 8239 3076 8238 3072 8234
3068 8253
TIME...MOT...LOC 1536Z 254DEG 15KT 3079 8250
$$
SANDRIK000
WWUS52 KJAX 091542
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1142 AM EDT THU OCT 9 2008
GAC065-299-091551-
/O.EXP.KJAX.TO.W.0045.000000T0000Z-081009T1545Z/
CLINCH GA-WARE GA-
1141 AM EDT THU OCT 9 2008
...THE TORNADO WARNING FOR SOUTHERN WARE AND EASTERN CLINCH COUNTIES
WILL EXPIRE AT 1145 AM EDT...
THE TORNADO WARNING WILL BE REPLACED WITH A NEW WARNING FOR THE
STEPHEN FOSTER STATE PARK AREA. A SEVERE THUNDERSTORM WATCH REMAINS
IN EFFECT UNTIL 600 PM EDT THURSDAY EVENING FOR NORTHEASTERN FLORIDA
AND SOUTHEAST GEORGIA.
LAT...LON 3087 8261 3087 8259 3092 8242 3083 8241
3080 8241 3079 8239 3076 8238 3072 8234
3068 8253
TIME...MOT...LOC 1541Z 254DEG 15KT 3080 8248
$$
SANDRIKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Oct 9, 9:30 AM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Oct 9, 9:30 AM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 930 AM EDT THU OCT 9 2008 ...SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY... .SHORT TERM...STRONG TO SEVERE TSTMS ALREADY UNDERWAY ACROSS THE W COUNTY WARNING AREA (CWA)...AND LOOKING AT THE WX PATTERN...IT IS EASY TO SEE WHY. ANOMALOUS NEARLY VERTICALLY STACKED LOW OVER W CENTRAL GA WITH 500 MB TEMPS NEAR THE CENTER OF -13 TO -14C. JET WRAPPING JUST TO THE S OF THE LOW CENTER OF 50 TO 60 KTS WITH MOST OF THE CWA IN THE LEFT FRONT QUADRANT OF THE JET. 18Z QN VECTOR CONVERGENCE...A BETTER REPRESENTATION OF JET DYNAMICS TAKING INTO ACCOUNT THE CURVED JET...STILL SHOWS CONVERGENT AREA ACROSS MOST OF THE CWA. ADDITIONALLY...18Z NAM HAS AREA WITH HIGH UPPER DIVERGENCE AND DIFFERENTIAL POSITIVE VORTICITY ADVECTION. 1ST FEW VIS SAT PIX SHOW PLENTY OF BREAKS IN CLOUD COVER AHEAD OF ONGOING CONVECTION. ADDING INSULT TO INJURY...LIGHT LOW-LEVEL FLOW MAY ALLOW FOR MID-AFTN ATLC SEABREEZE DEVELOPMENT...AND THIS WILL AID SFC CONVERGENCE. 2 ITEMS ACTING AGAINST SVR WX ARE FAIRLY LIGHT 850 MB FLOW AND A 650 MB SUBSIDENCE INVERSION ASSOCIATED WITH THE DRY SLOT. HOWEVER...MOST INGREDIENTS ARE AVAILABLE FOR AT LEAST ISOLATED SVR STORMS. POP ORIENTATION LOOKS GOOD IN GRIDS...BUT WILL PROBABLY BUMP POPS UP OVERALL AT LEAST 10 MORE PERCENT. WILL UPDATE ZFP TO REMOVE MORNING FOG AND INDICATE STRONG OR SEVERE STORMS IN THE 1ST PERIOD. HAVE ALREADY REFRESHED THE HWO A BIT INCLUDING A REQUEST FOR SPOTTER ACTIVATION. && .AVIATION...VSBYS HAVE COME UP AS FOG HAS DISSIPATED THIS MORNING. WILL NEED TO PIN DOWN TIMING OF TSTMS AT TAF SITES AND INTRODUCE TEMPO GROUPS BASED ON THIS TIMING. && .MARINE...SEAS HAVE BEGUN TO COME BACK DOWN IN THE OFFSHORE WATERS...BUT WINDS ARE FCST TO INCREASE AGAIN THIS AFTN. WILL PROBABLY DROP THE CAUTION HEADLINE BUT WILL LIKELY NEED TO BUMP UP WIND SPEEDS A BIT. && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && CARROLL/ENYEDI/WOLF/WALKER
Hazardous weather outlook, Oct 9, 8:45 AM EDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 845 AM EDT THU OCT 9 2008 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-100930- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 830 AM EDT THU OCT 9 2008 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY... ...SOME THUNDERSTORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS... ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES... AN UPPER LEVEL DISTURBANCE OVER THE REGION WILL TRIGGER SCATTERED TO NUMEROUS THUNDERSTORMS TODAY. ISOLATED SEVERE STORMS ARE POSSIBLE AND WILL BE CAPABLE OF DAMAGING WINDS AND LARGE HAIL. ISOLATED TORNADOES ARE ALSO POSSIBLE. ANY THUNDERSTORM WILL PRODUCE DEADLY CLOUD-TO-GROUND LIGHTNING. STORMS WILL MOVE TO THE NORTHEAST AT 30 MPH. ACTIVITY IS EXPECTED TO MOVE OVER THE WEST HALF OF THE AREA THIS MORNING THROUGH EARLY AFTERNOON AND THEN INTO THE EASTERN HALF OF THE AREA BY EARLY TO MID AFTERNOON. THUNDERSTORM ACTIVITY MAY BE ENHANCED BY AN EAST COAST SEABREEZE DURING THE AFTERNOON. THERE WILL BE AN ENHANCED THREAT OF RIP CURRENTS AT AREA BEACHES TODAY. PLEASE REFER TO THE LATEST SURF ZONE FORECAST FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... AN UNSETTLED WEATHER PATTERN OVER THE WEEKEND WILL BRING A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY. ONSHORE FLOW AND LINGERING SWELLS THROUGH THE PERIOD WILL KEEP AN ELEVATED RISK OF RIP CURRENTS AT AREA BEACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. JDS/SEC
In the hours before
Special weather statement, Oct 9, 7:20 AM EDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 720 AM EDT THU OCT 9 2008 GAZ135-136-091145- APPLING-WAYNE- 720 AM EDT THU OCT 9 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN WAYNE AND NORTHEASTERN APPLING COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 745 AM EDT... AT 720 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES NORTHWEST OF SURRENCY...MOVING NORTHEAST AT 36 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SURRENCY THROUGH 745 AM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. CARROLL
Special weather statement, Oct 9, 8:58 AM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 858 AM EDT THU OCT 9 2008 GAZ134>136-091345- APPLING-BACON-WAYNE- 858 AM EDT THU OCT 9 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN WAYNE...SOUTHERN APPLING AND BACON COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 945 AM EDT... AT 858 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER ALMA...MOVING NORTHEAST AT 22 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND ALMA...NEW LACY...SURRENCY AND ODUM THROUGH 945 AM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. CARROLL
Special weather statement, Oct 9, 9:25 AM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 925 AM EDT THU OCT 9 2008 FLZ020-GAZ162-091415- ECHOLS-HAMILTON- 925 AM EDT THU OCT 9 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN HAMILTON AND WESTERN ECHOLS COUNTIES FOR SMALL HAIL AND GUSTY WINDS VALID UNTIL 1015 AM EDT... AT 925 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES NORTHWEST OF BLUE SPRINGS...OR 10 MILES WEST OF JENNINGS...MOVING NORTHEAST AT 24 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BLUE SPRINGS...JENNINGS AND STATENVILLE THROUGH 1015 AM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ENYEDI
Special weather statement, Oct 9, 9:53 AM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 953 AM EDT THU OCT 9 2008 FLZ020-091445- HAMILTON- 953 AM EDT THU OCT 9 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWESTERN HAMILTON COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 1045 AM EDT... AT 953 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM JENNINGS TO 15 MILES SOUTH OF BLUE SPRINGS...MOVING NORTHEAST AT 17 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BLUE SPRINGS... JENNINGS AND WEST LAKE THROUGH 1045 AM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ENYEDI
Special weather statement, Oct 9, 10:00 AM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1000 AM EDT THU OCT 9 2008 GAZ132-149-150-091430- ATKINSON-COFFEE-WARE- 1000 AM EDT THU OCT 9 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ATKINSON... NORTHWESTERN WARE AND EASTERN COFFEE COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 1030 AM EDT... AT 1000 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED OVER PEARSON...MOVING NORTHEAST AT 24 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PEARSON...AXSON...DOUGLAS...WEST GREEN...NICHOLLS AND BICKLEY THROUGH 1030 AM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. SANDRIK
Special weather statement, Oct 9, 11:13 AM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1113 AM EDT THU OCT 9 2008 FLZ020>022-GAZ162-091600- COLUMBIA-ECHOLS-HAMILTON-SUWANNEE- 1113 AM EDT THU OCT 9 2008 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN SUWANNEE...NORTHWESTERN COLUMBIA...EASTERN HAMILTON AND SOUTHEASTERN ECHOLS COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL NOON EDT... AT 1113 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES SOUTHEAST OF JASPER...MOVING EAST AT 24 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SUWANNEE SPRINGS...JASPER...WHITE SPRINGS AND BELMONT THROUGH NOON EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ENYEDI
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 9:56 PM EDT | Areal Flood Advisory | JAX | Clinch, Echols | 2 hr |
| Oct 9, 8:51 AM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Clinch | 39 min |
| Oct 9, 9:15 AM EDT | Severe Thunderstorm Warning | JAX | Appling | 42 min |
| Oct 9, 9:30 AM EDT | Severe Thunderstorm Warning | JAX | Echols | 45 min |
| Oct 9, 9:49 AM EDT | Severe Thunderstorm Warning | JAX | Appling, Wayne | 41 min |
| Oct 9, 10:09 AM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols | 66 min |
| Oct 9, 10:41 AM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Coffee, Ware | 34 min |
| Oct 9, 10:59 AM EDT | Severe Thunderstorm Warning | JAX | Atkinson | 21 min |
| Oct 9, 11:08 AM EDT | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Echols, Ware | 67 min |
| Oct 9, 11:44 AM EDT | Tornado Warning | JAX | Charlton, Clinch, Ware | 31 min |
| Oct 9, 12:02 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Pierce, Ware | 28 min |
| Oct 9, 12:16 PM EDT | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Clinch, Pierce, Ware | 44 min |
| Oct 9, 12:18 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 27 min |
| Oct 9, 12:48 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 17 min |
| Oct 9, 12:54 PM EDT | Severe Thunderstorm Warning | JAX | Bacon, Ware | 36 min |
| Oct 9, 1:24 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Jeff Davis | 25 min |
| Oct 9, 1:51 PM EDT | Severe Thunderstorm Warning | JAX | Coffee, Jeff Davis | 21 min |
| Oct 9, 2:05 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 25 min |
| Oct 9, 3:07 PM EDT | Areal Flood Advisory | JAX | Brantley, Camden, Glynn, Wayne | 113 min |
| Oct 9, 6:59 PM EDT | Severe Thunderstorm Warning | JAX | Brantley, Camden, Glynn | 46 min |
Nearby
Tornado Warnings in Georgia, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.